# SDR USAA069942

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914TS
- Make and model: Boeing 727254
- Aircraft serial: 20251
- Engine: Pwa JT8D7B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7436024
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Component: Hamstd, 44297
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

FLT 6461 - LGA-DCA - AT 10,000 FT CRUISE, PULLED ALL POWER LEVERS TO IDLE.  NR 3 WENT TO FULL POWER, NO CONTROL WITH POWER LEVER.  ENGINE LIMITS NOT EXCEEDED.  SHUT DOWN ENGINE.  10 MINUTES WINDMILL AT 15 PSI OIL PRESSURE.  REPLACED NR 3 ENGINE FUEL CONTROL PER MM 73-21-2.  ENGINE RUNUP PERFORMED PER MM 71-00.  (M)
